Alert archive / Missouri / Flash Flood Watches in 2015
Flash Flood Watch 14, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Aug 4, 2015, 2:44 PM CDT for 20 counties in Missouri; 8 counties in Illinois. It took effect at Aug 5, 2015, 7:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2015, 2:44 PM CDT (19:44 UTC)
- In effect from
- Aug 5, 2015, 7:00 AM CDT
- Expired
- Aug 5, 2015, 3:18 PM CDT
- In force
- 8 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 28 counties
Bond County, IL, Clinton County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1732 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
495 WGUS63 KLSX 041944 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 244 PM CDT TUE AUG 4 2015 ILZ064-069-070-074-079-100>102-MOZ041-047>051-059>065-072>075-084- 085-099-050745- /O.NEW.KLSX.FF.A.0014.150805T1200Z-150806T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOND IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-MADISON IL- ST. CLAIR IL-MONROE IL-BOONE MO-MONITEAU MO-COLE MO-OSAGE MO- CALLAWAY MO-MONTGOMERY MO-GASCONADE MO-WARREN MO-ST. CHARLES MO- FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...SALEM...CHESTER...EDWARDSVILLE... BELLEVILLE...COLUMBIA...JEFFERSON CITY...ST CHARLES...UNION... ST LOUIS...FARMINGTON 244 PM CDT TUE AUG 4 2015 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL... CLINTON IL...MADISON IL...MARION IL...MONROE IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...BOONE MO... CALLAWAY MO...COLE MO...CRAWFORD MO...FRANKLIN MO...GASCONADE MO...IRON MO...JEFFERSON MO...MADISON MO...MONITEAU MO... MONTGOMERY MO...OSAGE MO...REYNOLDS MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING * MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BRING WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES TO THE REGION WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. LOCALLY HIGHER AMOUNTS ARE EXPECTED WHERE THUNDERSTORMS REPEATEDLY MOVE ACROSS THE SAME LOCATIONS. * HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ CVKING
2 follow-up statements
520 WGUS63 KLSX 050829 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 329 AM CDT WED AUG 5 2015 ILZ064-069-070-100-MOZ041-050-051-060-061-063-064-050930- /O.CAN.KLSX.FF.A.0014.150805T1200Z-150806T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOND IL-CLINTON IL-MARION IL-MADISON IL-BOONE MO-CALLAWAY MO- MONTGOMERY MO-WARREN MO-ST. CHARLES MO-ST. LOUIS MO- ST. LOUIS CITY MO- INCLUDING THE CITIES OF...SALEM...EDWARDSVILLE...COLUMBIA... ST CHARLES...ST LOUIS 329 AM CDT WED AUG 5 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS BEEN CANCELLED. ALTHOUGH LIGHT TO MODERATE RAINFALL IS LIKELY THROUGH TONIGHT...RAINFALL AMOUNTS ARE NOT EXPECTED TO BE INTENSE ENOUGH TO CAUSE ANY FLASH FLOODING. $$ ILZ074-079-101-102-MOZ047>049-059-062-065-072>075-084-085-099- 052030- /O.EXT.KLSX.FF.A.0014.150805T1200Z-150806T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON IL-RANDOLPH IL-ST. CLAIR IL-MONROE IL-MONITEAU MO- COLE MO-OSAGE MO-GASCONADE MO-FRANKLIN MO-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...CHESTER...BELLEVILLE...JEFFERSON CITY... UNION...FARMINGTON 329 AM CDT WED AUG 5 2015 ...FLASH FLOOD WATCH NOW IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...MONROE IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...COLE MO...CRAWFORD MO... FRANKLIN MO...GASCONADE MO...IRON MO...JEFFERSON MO...MADISON MO...MONITEAU MO...OSAGE MO...REYNOLDS MO...ST. FRANCOIS MO... STE. GENEVIEVE MO AND WASHINGTON MO. * FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT * MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BRING WIDESPREAD RAINFALL AMOUNTS OF UP TO 2 INCHES TO THE REGION THROUGH LATE TONIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE...PARTICULARLY ACROSS PORTIONS OF SOUTHEASTERN MISSOURI. * HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ GOSSELIN
636 WGUS63 KLSX 052018 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 318 PM CDT WED AUG 5 2015 ILZ074-079-101-102-MOZ047>049-059-062-065-072>075-084-085-099- 052130- /O.CAN.KLSX.FF.A.0014.000000T0000Z-150806T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON IL-RANDOLPH IL-ST. CLAIR IL-MONROE IL-MONITEAU MO- COLE MO-OSAGE MO-GASCONADE MO-FRANKLIN MO-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...CHESTER...BELLEVILLE...JEFFERSON CITY... UNION...FARMINGTON 318 PM CDT WED AUG 5 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS BEEN CANCELLED. THE AREA HAS NOT RECEIVED AS MUCH RAIN TODAY AS EXPECTED. ALSO...THE FORECAST FOR TONIGHT DOES NOT INDICATE THE POTENTIAL FOR ENOUGH ADDITIONAL RAINFALL TO PRODUCE FLASH FLOODING. $$ MILLER
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Aug 4, 2:39 PM CDT, 5 minutes earlier.
Area forecast discussion, Aug 4, 2:39 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
239 PM CDT TUE AUG 4 2015
.SHORT TERM: (THROUGH THIS EVENING)
ISSUED AT 236 PM CDT TUE AUG 4 2015
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
THIS AFTERNOON AND EARLY THIS EVENING NEAR THE FRONT THAT IS
STALLED JUST SOUTH OF INTERSTATE 70 AND IS BEING REINFORCED BY AN
OUTFLOW BOUNDARY THAT IS MOVING SOUTH FROM THE CONVECTION THAT
DEVELOPED AND CROSSED NORTHERN MISSOURI INTO WEST CENTRAL
ILLINOIS. MCV AND ASSOCIATED LIGHT RAIN SHIELD IN SOUTHEAST
KANSAS IS ALSO MOVING NORTHEAST AND WILL BE NEAR CENTRAL MISSOURI
FOR THE EVENING HOURS. WILL HAVE TO MONITOR TRENDS AND INCREASE
POPS IF THEY CAN FOCUS INTO A LINE/CLUSTER.
CVKING
.LONG TERM: (OVERNIGHT THROUGH NEXT TUESDAY)
ISSUED AT 236 PM CDT TUE AUG 4 2015
A LEAD SHORTWAVE MOVING EAST-NORTHEAST FROM KANSAS/OKLAHOMA IN
CONCERT WITH A DEVELOPING LOW LEVEL JET INTERSECTING A NEARLY
STATIONARY SURFACE BOUNDARY SHOULD RESULT IN NUMEROUS SHOWERS AND
THUNDERSTORMS DEVELOPING AND PROPOGATING ACROSS THE CWA FROM
SOUTHWEST TO NORTHEAST TONIGHT AND WEDNESDAY MORNING. DESPITE
MODEL QPF DIFFERENCES...MASS FIELDS ARE IN GOOD AGREEMENT.
UTILIZED THE BULLSEYE OF MOISTURE CONVERGENCE FOR HIGHEST POPS AND
QPF THROUGH WEDNESDAY MORNING.
MEANWHILE...THE MAIN SHORTWAVE/VORT MAX CURRENTLY LOCATED ACROSS
WYOMING WILL TRAVEL SOUTHEAST TONIGHT ACROSS THE PLAINS AND INTO THE
LOWER MISSOURI RIVER VALLEY ON WEDNESDAY. THIS WILL PROVIDE
ADDITIONAL SYNOPTIC LIFT AND AID IN REINTENSIFYING THE LOW LEVEL JET
BY WEDNESDAY AFTERNOON ACROSS THE CWA. THERE IS A CONDITIONAL THREAT
OF SEVERE THUNDERSTORMS THAT IS HIGHLIGHTED BY THE DAY 2 CONVECTIVE
OUTLOOK...BUT THE MAIN HAZARD APPEARS TO BE LOCALLY HEAVY RAINFALL
AND FLASH FLOODING.
STORM TOTAL QPF FROM TONIGHT THROUGH THURSDAY MORNING WILL LIKELY
RANGE FROM 1 INCH IN THE FAR NORTHERN REACHES OF THE CWA TO AROUND 3
INCHES FROM INTERSTATE 70 AND POINTS SOUTH. LOCALLY HIGHER AMOUNTS
WILL OCCUR WITH TRAINING OF THUNDERSTORMS. AS I STATED
YESTERDAY...THE GROUND HAS RECOVERED SOME FROM THE RECORD RAINFALL
OF JUNE AND EARLY JULY AND FLASH FLOOD GUIDANCE IS RELATIVELY HIGH.
THAT BEING SAID...WIDESPREAD RAINFALL AMOUNTS OF THREE INCHES OVER
24 HOURS COULD LEAD TO SOME LOCAL FLASH FLOODING...ESPECIALLY ACROSS
THE EASTERN OZARKS. HAVE COORDINATED A FLASH FLOOD WATCH FOR 12Z
WEDNESDAY THROUGH 12Z THURSDAY TO HIGHLIGHT THIS THREAT.
RAIN WILL COME TO AN END ON THURSDAY FROM WEST TO EAST AS THE
SHORTWAVE AND LOW LEVEL JET FOCUS THIER ATTENTION TOWARD THE OHIO
RIVER VALLEY AND TEMPORARY SUBSIDENCE ENSUES.
FRONT IS NOT EXPECTED TO TRAVEL FAR AND THEREFORE THE THREAT OF
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND AS WE
REMAIN ON THE NORTHEAST PERIPHERY OF THE BUILDING UPPER LEVEL RIDGE.
CVKING
&&
.AVIATION: (FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1247 PM CDT TUE AUG 4 2015
SPECIFICS FOR KUIN: ONGOING SH/TS AT TAF ISSUANCE WILL PERSIST FOR
THE NEXT FEW HOURS BEFORE DIMINISHING WITH THE LOSS OF DAYTIME
HEATING. A SECOND ROUND OF PRECIPITATION IS EXPECTED LATE OVERNIGHT
BUT THE TIMING IS UNCERTAIN NEAR KUIN BECAUSE IT IS FARTHER NORTH.
SPECIFICS FOR KCOU: TWO PERIODS OF SH/TS ARE EXPECTED DURING THE
NEXT 24 HOURS. THE FIRST PERIOD WILL OCCUR THIS AFTERNOON DUE TO
DIURNAL HEATING INVOF A QUASISTATIONARY BOUNDARY AHEAD OF AN UPPER
LEVEL DISTURBANCE. THESE STORMS WILL LIKELY DIMINISH AFTER SUNSET.
THE NEXT PERIOD WILL OCCUR LATE TONIGHT AND LAST INTO TOMORROW.
THESE SH/TS WILL OCCUR AHEAD OF A SECOND UPPER LEVEL DISTURBANCE.
THE TIMING FOR THE OVERNIGHT PRECIPITATION IS STILL UNCERTAIN BUT
WILL PROBABLY NOT BEGIN UNTIL AFTER 03Z AT KCOU.
SPECIFICS FOR KSTL, KSUS, KCPS: TWO PERIODS OF SH/TS ARE EXPECTED
DURING THE NEXT 24-30 HOURS. THE FIRST PERIOD WILL OCCUR THIS
AFTERNOON DUE TO DIURNAL HEATING INVOF A QUASISTATIONARY BOUNDARY
WITH SUPPORT FROM AN UPPER LEVEL DISTURBANCE. THESE STORMS WILL
LIKELY DIMINISH AFTER SUNSET. THE NEXT PERIOD WILL OCCUR LATE
TONIGHT AND LAST INTO TOMORROW. THESE SH/TS WILL OCCUR AHEAD OF A
SECOND UPPER LEVEL DISTURBANCE. THE TIMING FOR THE OVERNIGHT
PRECIPITATION IS STILL UNCERTAIN BUT WILL PROBABLY NOT BEGIN UNTIL
AFTER 06Z IN THE ST LOUIS METRO AREA.
KANOFSKY
&&
.PRELIMINARY POINT TEMPS/POPS:
SAINT LOUIS 72 82 71 83 / 70 90 80 40
QUINCY 67 80 67 82 / 60 60 50 10
COLUMBIA 70 80 69 83 / 80 80 60 20
JEFFERSON CITY 71 80 70 84 / 90 90 70 20
SALEM 70 82 70 80 / 60 90 90 50
FARMINGTON 71 80 70 83 / 70 90 90 50
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
MONITEAU MO-MONTGOMERY MO-OSAGE MO-REYNOLDS MO-ST. CHARLES
MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR BOND IL-CLINTON IL-MADISON IL-MARION IL-MONROE
IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Aug 4, 4:32 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 432 AM CDT TUE AUG 4 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-050945- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 432 AM CDT TUE AUG 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORING ACROSS PORTIONS OF NORTHEAST MISSOURI AND FOR MUCH OF THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE ONCE AGAIN LIKELY ON WEDNESDAY AND WEDNESDAY NIGHT. STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...PARTICULARLY ON WEDNESDAY NIGHT. IN ADDITION...A FEW OF THE STORMS MAY BE STRONG TO SEVERE ACROSS CENTRAL AND SOUTHEAST MISSOURI WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. A CONTINUED CHANCE OF THUNDERSTORMS EXISTS THURSDAY THROUGH MONDAY ACROSS PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GOSSELIN
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 3:32 AM CDT | Flash Flood Warning | LSX | Monroe, Shelby | 6 hr |
| Aug 4, 5:32 PM CDT | Special Weather Statement | LSX | Franklin | 43 min |
Nearby
Flash Flood Watches in Missouri, 2015Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.